# SDR SWAA2015050839493

- Difficulty date: April 1, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 38,379 hours, 25,658 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Part number: 4925743
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW DOOR CROSS BAR LOWER SUPPORT CRACKED.  R & R CROSS BAR IAW SRM.
